MathSciNet Relay Station
MathSciNet bibliographic data
MR2108503 17C70 (17C10 17C20 17C50)
Zhelyabin, V. N.; Shestakov, I. P. Simple special Jordan superalgebras with an associative even part. (Russian) Sibirsk. Mat. Zh. 45 (2004), no. 5, 1046--1072; translation in Siberian Math. J. 45 (2004), no. 5, 860–882
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement